# SDR ASAA2023030542211

- Difficulty date: March 5, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 58,793 hours, 17,301 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000209
- Condition: Out Of Limits
- Location: Lt Fuel Tank
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

3 HOURS INTO FLT #2 MAIN FUEL INDICATED 800LBS > THAN #1 MAIN FUEL, ALL PUMPS ON & FUEL X-FEED VALVE WAS CLOSED. AFTER TURNING CTR PUMPS OFF WHEN ALL CTR TANK FUEL INDICATED ZERO, GOT A FUEL IMBALANCE LIGHT WITH 1.1 LB DIFFERENCE 1 HR AFTER ESTABLISHING BALANCED FUEL, ALL CTR PUMPS OFF, TANKS READ (L)5.39 (C) 0.00 5.31(R) TOTAL 10.7. GROUNDED.  ACCOMP TANK 1 TANK & COMP UNITS RESISTANCE & CAP CHECK. FOUND TANK UNITS F4L & F6L CAP OUT OF LIMITS. IAW AMM 28-41-21. REPLACED F4 & F6 IAW AMM 28-41-21.  INSTALLED 532DB, 5632FB MM 28-11-11. CROSSFEED VALVE FUNCL TEST PASS AMM 28-22-00-730-802. REPAIR CON FIM 28-21 TASK 803, UNWANTED XFER #1 TO CTR PASSED. REPAIR CON FIM 28-21 TASK 815, UNWANTED XFER CTR TO #2 PASSED.
